RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 11  


Ordinary Differential Equations
Periodic solutions of systems of autonomous functional-differential equations of neutral type with small lag
R. R. Akhmerov, M. I. Kamenskii, V. S. Kozyakin, A. V. Sobolev
1923
Interior boundary layer in a boundary value problem with a degeneracy in the order of growth
Yu. P. Boglaev
1932
The asymptotic behavior of the spectrum of the Schrödinger operator
K. Kh. Boimatov
1939
Control of the spectrum of differential equations
V. I. Bulatov, T. S. Kalyuzhnaya, R. F. Naumovich
1946
Asymptotic behavior of the solutions of linear systems of differential equations with deviating argument
D. A. Vzovsky
1953
Conditions of disconjugacy for a linear homogeneous differential equation with retarded argument
V. A. Deyft
1957
The analytic and the qualilative theory, and also the asymptotic behavior of the solutions of the system $dx/dz=2$ $\surd P(x, y)/z$. $dy/dz=2$ $\surd P(x, y)/(1-z)$. II
N. P. Erugin
1964
The existence of the solutions of a system of functional equations of superneutral type with iterated lag
M. M. Konstantinov, D. D. Bainov
1988
Preservation of the property of stability in the presence of two zero roots and a line of equilibrium
G. S. Krechetov
1993
N. N. Bogoljubov's second theorem for systems of differential equations with impulse action
A. M. Samoilenko, N. A. Perestyuk
2001
Asymptotic behavior of the discrete spectrum of one-dimensional singular differential operators
Ya. T. Sultanaev
2010

Partial Differential Equations
The Cauchy problem for evolution functional equations
S. N. Bolkovoy, Ya. I. Zhitomirskii
2021
Meromorphic continuation of the scattering operator for Maxwell's system of equations
A. M. Pyzh'yanov
2029

Integral Equations and Integral-Differential
An application of the method of averaging to a certain two-point boundary value problem for systems of integrodifferential equations of Fredholm type
D. D. Bainov, S. D. Milusheva
2042
Continuous solutions of integral inclusions
L. N. Lyapin
2048

Short Communications
The global stability of a certain dissipative system
S. M. Abramovich, G. A. Leonov
2056
On the theory of successive approximations
S. V. Andreev
2057
Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space
L. M. Gershtein, P. E. Sobolevskii
2059
Application of the Newton-Kantorovič method to the solution of nonlinear singular integro-differential equations with a Hilbert kernel
G. G. Gadzhimagomedov
2062
On the question of the disconjugacy of second order singular linear differential equations
N. V. Gogiberidze, I. T. Kiguradze
2064
The transcendental movable singular points of certain systems of differential equations
E. I. Danilova
2068
Periodic solutions and the dissipativity of certain systems of differential equations
N. N. Dedok
2071
A remark on a certain specifically nonlinear oscillation theorem
I. V. Kamenev
2073
The continuation of the solutions of multidimensional differential equations
M. V. Kozhero
2075
A certain class of differential equations with a limit cycle
L. S. Lavrinovich
2077
Holomorphic solutions of a certain class of Volterra integral equations
A. Z. Scherba
2079
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019